Volume 15, Issue 1
On the maximal-like solution of matrix equation X+A*X-2A=I*

M. Wang & M. Wei

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 67-73

Published online: 2006-02

Preview Full PDF 114 560
Export citation
  • Abstract

In this paper, we study several iterative methods for finding the maximal-like solution of the matrix equation $X+A^*X^{-2}A=I$, and deduce some properties of the maximal-like solution with these methods.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{NM-15-67, author = {M. Wang and M. Wei}, title = {On the maximal-like solution of matrix equation X+A*X-2A=I*}, journal = {Numerical Mathematics, a Journal of Chinese Uniersities}, year = {2006}, volume = {15}, number = {1}, pages = {67--73}, abstract = { In this paper, we study several iterative methods for finding the maximal-like solution of the matrix equation $X+A^*X^{-2}A=I$, and deduce some properties of the maximal-like solution with these methods. }, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/10086.html} }
Copy to clipboard
The citation has been copied to your clipboard